Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 489, NWS Albuquerque, NM

October 4, 2017San Miguel County, Santa Fe County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 4, 2017, 7:14 PM MDT for San Miguel County, Santa Fe County, New Mexico. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 4, 2017, 7:14 PM MDT (01:14 UTC)
Expired
Oct 4, 2017, 8:00 PM MDT
In force
46 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties San Miguel County, NM, Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 134 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 4, 7:45 PM MDTHAIL 0.75San Jose, NM
Oct 4, 8:00 PM MDTHAIL 0.752 Nw Ribera, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2017-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 383 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2017-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
383 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1780 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

623 
WUUS55 KABQ 050114
SVRABQ
NMC047-049-050200-
/O.NEW.KABQ.SV.W.0489.171005T0114Z-171005T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
714 PM MDT WED OCT 4 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  West central San Miguel County in northeastern New Mexico...
  East central Santa Fe County in north central New Mexico...

* Until 800 PM MDT.

* At 714 PM MDT, severe thunderstorms were located along a line
  extending from Rowe to 9 miles southeast of Lamy, moving east at 25
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Las Vegas, Tecolote, Ribera, Rowe, Upper Colonias, Romeroville,
  Villanueva, Chapelle, Sena and San Geronimo.

This includes the following highways...
 Interstate 25 between Mile Markers 305 and 349.
 Highway 285 between Mile Markers 273 and 275.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well built structure. Stay away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3567 10508 3526 10534 3532 10587 3556 10569
TIME...MOT...LOC 0114Z 256DEG 20KT 3549 10568 3537 10577 

HAIL...1.00IN
WIND...60MPH
 
$$

DPorter
2 follow-up statements
827 
WWUS55 KABQ 050150
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
750 PM MDT WED OCT 4 2017

NMC049-050200-
/O.CAN.KABQ.SV.W.0489.000000T0000Z-171005T0200Z/
Santa Fe-
750 PM MDT WED OCT 4 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SANTA FE COUNTY
IS CANCELLED...
    
The severe thunderstorm that prompted the warning has moved out of 
Santa Fe County. Therefore the warning has been cancelled for this 
county only..

LAT...LON 3526 10534 3530 10562 3549 10552 3553 10517
TIME...MOT...LOC 0150Z 275DEG 21KT 3540 10546 

$$

NMC047-050200-
/O.CON.KABQ.SV.W.0489.000000T0000Z-171005T0200Z/
San Miguel-
750 PM MDT WED OCT 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR WEST CENTRAL SAN MIGUEL COUNTY...

At 750 PM MDT, a severe thunderstorm was located over Ribera, or 19
miles southwest of Las Vegas, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Ribera, Villanueva, Tecolote, Chapelle and Sena. 

This includes Interstate 25 between Mile Markers 317 and 339.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3526 10534 3530 10562 3549 10552 3553 10517
TIME...MOT...LOC 0150Z 275DEG 21KT 3540 10546 

HAIL...1.00IN
WIND...60MPH
 
$$

DPorter
659 
WWUS55 KABQ 050200
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
800 PM MDT WED OCT 4 2017

NMC047-050210-
/O.EXP.KABQ.SV.W.0489.000000T0000Z-171005T0200Z/
San Miguel-
800 PM MDT WED OCT 4 2017

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SAN MIGUEL COUNTY
HAS EXPIRED...
                
The storm that prompted the warning has weakened below severe 
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

LAT...LON 3526 10534 3530 10562 3549 10552 3553 10517
TIME...MOT...LOC 0200Z 256DEG 20KT 3541 10542 

$$

DPorter

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 5:44 PM MDT, 1 hour 30 minutes earlier.

Area forecast discussion, Oct 4, 5:44 PM MDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
544 PM MDT Wed Oct 4 2017

.AVIATION...
00Z TAF CYCLE
With abundant moisture to persist over the area through Thursday,
widespread showers and thunderstorms are expected tonight through
Thursday evening. A few storms may turn severe and heavy rain is
likely with many of the storms, with several causing flash flooding.
Widespread MVFR and IFR conditions in low clouds and fog tonight
through at least Thursday morning.

&&

.PREV DISCUSSION...303 PM MDT Wed Oct 4 2017...
.SYNOPSIS...
A very moist southerly flow across the state will bringing numerous
to widespread showers and storms across New Mexico through Thursday
evening. A few isolated storms could become severe across the NW
this evening. Already saturated soils will increase the threat of
flash flooding, especially over eastern NM. Drier weather arrives by
Friday and through the weekend from a Pacific cold front.

&&

.DISCUSSION...
A very moist airmass as shown by this morning's sounding with a near
record PWAT. The increased moisture has pushed the NM/AZ border. The
upper low over CA yesterday has moved into the northern Rockies with
a high shifting west into Texas. This has left the jetmax centered
over the Great Basin with mid-level shear values 50-60kts over NW NM.
Given the increased moisture, there is also moderate instability with
MUCAPE values 2000-3000 J/kg. This will lead to a moderate risk of
severe t-storms over western and and NW New Mexico, capable of
producing large hail and strong downburst winds this evening.
Numerous to widespread showers and storms are expected elsewhere
across the state, producing locally heavy downpours. Given
lastnight's heavy rains over the eastern plains and the potential for
training cells over central NM and the Sangre's, a Flash Flood Watch
has been hoisted for tonight through Thursday evening.

Thursday will see persistent forecasting with perhaps a slight shift
in storm activity to the east, but overall no real change from
Wednesday. The upper low over the northern Rockies will open to a
trough swinging through a Pacific cold front by Friday. Highs will
drop ~10F behind the front across the NW half of the state first,
then extending into the SE plains by Saturday.

Long range, models are depicting another stout Pacific front arriving
by the start of next week, dropping temperatures considerably across
the northern half of the state. There's still considerable
differences in timing with the ECMWF being the fastest to arrive
Monday morning, and the GFS holding off until Tuesday morning.

24

&&

.FIRE WEATHER...
An upper level low pressure system tracking slowly northeastward
across the Great Basin and northern Rockies will continue to draw
deep moisture over New Mexico through Thursday. PWATs over 1 inch
across central and southeast areas are expected tonight and Thursday
with record or near record values for these dates forecast at
Albuquerque. Tonight through Thursday night, 0.25 to 0.75 inch rain
amounts will be common east of the continental divide, with local
amounts over 1.5 inches over central and eastern areas. Lighter
amounts are expected west of the continental divide.

The upper level low will begin to migrate eastward onto the upper
Great Plains Thursday night and Friday, steering drier air over New
Mexico. A Pacific cold front will also arrive from the west and
northwest on Friday with dry air. West winds will become breezy to
windy Friday afternoon across northern areas and from the central
mountains eastward across the eastern plains. Gusts may peak near 50
mph in the Sangre de Cristo Mountains and eastward onto the
northeast highlands and plains. Isolated showers and thunderstorms
may linger Friday from south central to east central areas, but
wetting footprints will probably be small with these cells. A back
door cold front will dive southward through the eastern plains
Friday night, but this front will be dry. Persistent dry air flowing
into the area from the west and northwest on Saturday will cause
humidities to continue to trend downward with dry weather expected
Saturday and Sunday.

An upper level trough crossing the northern and central Rockies will
send a moist back door cold front southwestward through the state
starting late Sunday night or Monday morning resulting in humidities
5 to 29 degrees higher on Monday. The GFS and ECMWF differ on the
timing of the upper level trough and surface cold front. The system
will bring a slight chance of showers and thunderstorms to some
areas along and east of the central mountain chain Sunday night
through Monday night. Temperatures will trend downward areawide both
Monday and Tuesday with highs bottoming out on Tuesday a few to 12
degrees below normal across the west, and as much as 19 degrees
below normal in the east.

Areas of poor ventilation east of the continental divide on Thursday
will see some improvement as winds strengthen areawide on Friday. In
the wake of Friday's Pacific cold front mostly poor ventilation is
expected Saturday.  Some poor readings may linger across northern
areas on Sunday, before decreasing again with Monday's back door
cold front.

44

&&

.AVIATION...
18Z TAF CYCLE

44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday evening for the following
zones... NMZ511>515-518-519-521>523-527>539.

&&
Hazardous weather outlook, Oct 4, 3:59 AM MDT, 15 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
359 AM MDT Wed Oct 4 2017

NMZ501>540-051100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
359 AM MDT Wed Oct 4 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A few strong to severe thunderstorms are expected this afternoon and
tonight across central and western New Mexico, with the primary
threats being large hail and strong winds. Locally heavy rainfall
will accompany some of these thunderstorms, especially across
portions of eastern New Mexico, where localized flash flooding will
be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated strong to severe thunderstorms will be possible across
central and northern New Mexico Thursday and Thursday evening. Large
hail and strong winds will again be the main threats in stronger
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

28

In the hours before

Special weather statement, Oct 4, 5:00 PM MDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
500 PM MDT WED OCT 4 2017

NMZ507-511-519-042330-
West Central Highlands-Jemez Mountains-Middle Rio Grande
Valley/Albuquerque Metro Area-
500 PM MDT WED OCT 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL AND
BERNALILLO COUNTIES UNTIL 530 PM MDT...

At 459 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Zia Pueblo to 8 miles west of Northern
Meadows. Movement was northeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Rio Rancho, Corrales, Bernalillo, San Ysidro, Enchanted Hills,
Mariposa, Coronado State Monument, Vista Hills, Rio Rancho City
Center and Jemez Pueblo.

These storms may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3575 10628 3565 10635 3563 10638 3558 10639
      3557 10640 3555 10640 3526 10659 3516 10708
      3564 10679
TIME...MOT...LOC 2259Z 237DEG 26KT 3546 10673 3531 10687

DPorter
Special weather statement, Oct 4, 5:13 PM MDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Albuquerque NM
513 PM MDT WED OCT 4 2017

NMZ507-519-520-050000-
West Central Highlands-Lower Rio Grande Valley-Middle Rio Grande
Valley/Albuquerque Metro Area-
513 PM MDT WED OCT 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VALENCIA AND NORTH
CENTRAL SOCORRO COUNTIES UNTIL 600 PM MDT...

At 513 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles northwest of Bernardo, or 19 miles west of Belen, moving east
at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Los Lunas, Belen, Jarales, Los Trujillos-Gabaldon, Casa Colorada, Rio
Communities, Veguita and Los Chaves.

This includes Interstate 25 between Mile Markers 181 and 202.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3445 10717 3465 10723 3483 10677 3451 10669
TIME...MOT...LOC 2313Z 260DEG 20KT 3455 10710

24
Special weather statement, Oct 4, 5:51 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
551 PM MDT WED OCT 4 2017

NMZ508-509-050015-
San Francisco River Valley-Southwest Mountains-
551 PM MDT WED OCT 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CATRON COUNTY UNTIL
615 PM MDT...

At 550 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pleasanton, or 20 miles northwest of Buckhorn, moving northeast at 25
mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Glenwood, Alma, Mogollon and Pleasanton.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3340 10905 3358 10901 3343 10850 3321 10867
      3321 10896 3322 10905
TIME...MOT...LOC 2350Z 212DEG 23KT 3327 10894

24
Special weather statement, Oct 4, 5:54 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
554 PM MDT WED OCT 4 2017

NMZ512-513-516-050030-
Upper Rio Grande Valley-West Slopes Sangre de Cristo
Mountains-Northern Sangre de Cristos above 9500 feet/Red River-
554 PM MDT WED OCT 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TAOS COUNTY UNTIL 630 PM
MDT...

At 553 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Questa, moving northeast at 40 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Questa, Costilla, Amalia, Sunshine Valley and Cerro.

&&

LAT...LON 3681 10534 3665 10576 3679 10589 3700 10557
      3699 10547
TIME...MOT...LOC 2353Z 237DEG 34KT 3678 10573

40
Special weather statement, Oct 4, 6:01 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
601 PM MDT WED OCT 4 2017

NMZ519-050030-
Middle Rio Grande Valley/Albuquerque Metro Area-
601 PM MDT WED OCT 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VALENCIA COUNTY UNTIL 630
PM MDT...

At 600 PM MDT, Doppler radar was tracking a strong thunderstorm over
Belen, moving east at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Valencia, Belen, El Cerro Mission, Rio Communities North, Jarales,
Los Trujillos-Gabaldon, Tome, Casa Colorada, Rio Communities and Los
Chaves.

This includes Interstate 25 between Mile Markers 187 and 200.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3458 10688 3476 10690 3480 10662 3455 10657
TIME...MOT...LOC 0000Z 262DEG 20KT 3464 10682

24
Special weather statement, Oct 4, 6:19 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
619 PM MDT WED OCT 4 2017

NMZ512-518-523-050045-
West Slopes Sangre de Cristo Mountains-Santa Fe Metro Area-Central
Highlands-
619 PM MDT WED OCT 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN MIGUEL AND CENTRAL
SANTA FE COUNTIES UNTIL 645 PM MDT...

At 618 PM MDT, Doppler radar was tracking a strong thunderstorm near
Galisteo, or 18 miles south of Santa Fe, moving northeast at 25 mph.

Penny size hail, winds in excess of 40 mph and heavy rain will be
possible with this storm.

Locations impacted include...
Eldorado At Santa Fe, Galisteo, Canada De Los Alamos, Lamy, Madrid
and Los Cerrillos.

This includes the following highways...
 Interstate 25 between Mile Markers 285 and 295.
 Highway 285 between Mile Markers 275 and 290.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3539 10565 3529 10604 3535 10610 3536 10612
      3540 10616 3566 10589
TIME...MOT...LOC 0018Z 241DEG 20KT 3541 10602

DPorter

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 6:00 PM MDTAreal Flood AdvisoryABQSocorro, Valencia2 hr
Oct 4, 6:01 PM MDTSpecial Weather StatementABQValencia29 min
Oct 4, 6:16 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe119 min
Oct 4, 6:19 PM MDTSpecial Weather StatementABQSanta Fe26 min
Oct 4, 6:25 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe50 min
Oct 4, 6:46 PM MDTFlash Flood WarningABQSanta Fe119 min
Oct 4, 7:16 PM MDTAreal Flood AdvisoryABQTorrance, Valencia119 min
Oct 4, 7:49 PM MDTRiver Flood WarningABQChaves37 hr
Oct 4, 7:59 PM MDTSpecial Weather StatementABQSan Miguel31 min
Oct 4, 8:03 PM MDTAreal Flood AdvisoryABQSocorro, Valencia117 min
Oct 4, 8:29 PM MDTSpecial Weather StatementABQSan Miguel31 min
Oct 4, 10:32 PM MDTSpecial Weather StatementABQSan Miguel28 min
Oct 4, 11:18 PM MDTAreal Flood AdvisoryABQSan Miguel117 min
Oct 4, 11:25 PM MDTAreal Flood AdvisoryABQSocorro, Valencia2 hr
Oct 5, 12:33 AM MDTAreal Flood WarningABQSandoval, Santa Fe9 hr
Oct 5, 12:40 AM MDTAreal Flood AdvisoryABQBernalillo, Torrance, Valencia2 hr
Oct 5, 12:58 AM MDTAreal Flood AdvisoryABQHarding, San Miguel2 hr
Oct 5, 1:42 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union2 hr
Oct 5, 3:08 AM MDTAreal Flood AdvisoryABQHarding, San Miguel112 min
Oct 5, 3:24 AM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel81 min
Oct 5, 4:28 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union2 hr
Oct 5, 5:24 AM MDTAreal Flood AdvisoryABQQuay, San Miguel81 min
Oct 5, 6:26 AM MDTAreal Flood AdvisoryABQHarding, San Miguel94 min
Oct 5, 6:44 AM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
Oct 5, 7:37 AM MDTAreal Flood AdvisoryABQChaves83 min
Oct 5, 10:16 AM MDTRiver Flood WarningABQSandoval, Santa Fe11 hr
Oct 5, 10:44 AM MDTAreal Flood AdvisoryABQCurry3 hr
Oct 5, 12:12 PM MDTAreal Flood AdvisoryABQGuadalupe6 hr
Oct 5, 12:58 PM MDTAreal Flood AdvisoryABQGuadalupe2 hr
Oct 5, 1:35 PM MDTSpecial Weather StatementABQSocorro25 min
Oct 5, 1:47 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Oct 5, 1:53 PM MDTSpecial Weather StatementABQ37 min
Oct 5, 2:11 PM MDTSpecial Weather StatementABQSocorro34 min
Oct 5, 2:18 PM MDTSpecial Weather StatementABQValencia27 min
Oct 5, 2:24 PM MDTSevere Thunderstorm WarningABQCibola, Valencia51 min
Oct 5, 2:28 PM MDTSevere Thunderstorm WarningABQSocorro47 min
Oct 5, 2:57 PM MDTSpecial Weather StatementABQ33 min
Oct 5, 3:08 PM MDTAreal Flood AdvisoryABQValencia112 min
Oct 5, 3:11 PM MDTSpecial Weather StatementABQRio Arriba34 min
Oct 5, 3:15 PM MDTSevere Thunderstorm WarningABQTorrance, Valencia17 min
Oct 5, 3:17 PM MDTAreal Flood AdvisoryABQGuadalupe118 min
Oct 5, 3:20 PM MDTFlash Flood WarningABQValencia115 min
Oct 5, 3:25 PM MDTSevere Thunderstorm WarningABQSandoval50 min
Oct 5, 3:30 PM MDTAreal Flood AdvisoryABQUnion2 hr
Oct 5, 3:33 PM MDTAreal Flood AdvisoryABQSandoval117 min
Oct 5, 3:37 PM MDTSpecial Weather StatementABQValencia23 min
Oct 5, 3:44 PM MDTSpecial Weather StatementABQRio Arriba31 min
Oct 5, 3:44 PM MDTSevere Thunderstorm WarningABQSocorro, Valencia46 min
Oct 5, 3:54 PM MDTSevere Thunderstorm WarningABQSocorro51 min
Oct 5, 4:13 PM MDTFlash Flood WarningABQGuadalupe2 hr
Oct 5, 4:13 PM MDTFlash Flood WarningABQSocorro3 hr
Oct 5, 4:15 PM MDTSpecial Weather StatementABQSocorro30 min
Oct 5, 4:22 PM MDTSevere Thunderstorm WarningABQSocorro38 min
Oct 5, 4:34 PM MDTAreal Flood AdvisoryABQSocorro3 hr
Oct 5, 4:34 PM MDTAreal Flood AdvisoryABQGuadalupe, Quay, San Miguel116 min
Oct 5, 4:44 PM MDTSevere Thunderstorm WarningABQSocorro46 min
Oct 5, 4:58 PM MDTSpecial Weather StatementABQRio Arriba32 min
Oct 5, 5:04 PM MDTSevere Thunderstorm WarningABQSocorro41 min
Oct 5, 5:09 PM MDTSpecial Weather StatementABQSandoval36 min
Oct 5, 5:14 PM MDTFlash Flood WarningABQValencia3 hr
Oct 5, 5:15 PM MDTSevere Thunderstorm WarningABQSandoval23 min
Oct 5, 5:18 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe117 min
Oct 5, 5:25 PM MDTFlash Flood WarningABQGuadalupe, Harding, Quay, San Miguel3 hr
Oct 5, 5:53 PM MDTSpecial Weather StatementABQSocorro37 min
Oct 5, 5:55 PM MDTSpecial Weather StatementABQSocorro35 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.